Alert archive / Pennsylvania / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2020, 12:32 AM EDT for Bucks County, Montgomery County, Pennsylvania. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2020, 12:32 AM EDT (04:32 UTC)
- Expired
- Jul 24, 2020, 1:00 AM EDT
- In force
- 28 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Bucks County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 82 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 4.5 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1702 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted.
460 WWUS81 KPHI 240432 SPSPHI Special Weather Statement National Weather Service Mount Holly NJ 1232 AM EDT Fri Jul 24 2020 NJZ009-015-PAZ070-101>106-240500- Hunterdon-Mercer-Lower Bucks-Upper Bucks-Eastern Montgomery-Western Montgomery-Delaware-Western Chester-Eastern Chester- 1232 AM EDT Fri Jul 24 2020 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL HUNTERDON...WEST CENTRAL MERCER...MONTGOMERY...CENTRAL BUCKS... NORTHEASTERN CHESTER AND NORTH CENTRAL DELAWARE COUNTIES... At 1231 AM EDT, strong thunderstorms were clustered over Lansdale, or 19 miles northwest of Philadelphia, moving northeast at 55 mph. Wind gusts up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Norristown, Phoenixville, Lansdale, West Norriton, East Norriton, Perkasie, Doylestown, Byram, Conshohocken, Hatboro, Souderton, Bedminster, Ambler, Collegeville, Royersford, Chalfont, Tinicum, Trappe, Hatfield and New Hope. This includes the following highways... Pennsylvania Turnpike between mile markers 316 and 339. Northeast Extension between mile markers 21 and 37. Interstate 76 in Pennsylvania between mile markers 327 and 333. Interstate 476 in Pennsylvania between mile markers 13 and 19. If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3996 7548 4015 7571 4054 7509 4033 7484 TIME...MOT...LOC 0431Z 227DEG 49KT 4025 7531 $$ Davis
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 10:09 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 23, 10:09 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1009 PM EDT Thu Jul 23 2020 .SYNOPSIS... A weak cold front will slowly sink southward through the region through Friday. The front will finally sink to our south by Saturday as high pressure builds in from the north and remains over us through Monday. A cold front will approach on Tuesday as low pressure tracks through southern Canada. That front should move through Tuesday night or Wednesday with another area of high pressure building in towards the end of the week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... We have allowed the Severe Thunderstorm Watch to expire as the bulk of the convective activity has weakened. The cold front is making its way through central PA and into northeast PA tonight. Another round of convection remains possible as the front drops southward. While the instability across the region appears to be waning, there is enough forcing available to keep the convection going through the night. The CAMs are also still hitting the area with more overnight storm which could potentially be strong. The main focus appears to be over the southern half of the CWA, as the northern portions were worked over quite a bit during the afternoon and evening. It will remain warm and humid overnight with lows only dropping into the mid/upper 60s for the north areas and low/mid 70s for Delmarva and srn NJ. Patchy fog may develop later tonight in areas that receive rain the rest of today. Made some minor adjustments to the temps, dews, sky, and wind grids based on current observations and trends. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... Friday... Some low clouds and light fog across the area during the morning will mix out by mid-late morning with more showers and tstms developing across the area for the afternoon. Once again, very warm and humid with highs in the mid/upper 80s with dew points in the upper 60s to low 70s. Pops are in the chc range for now, but a higher chc is possible for some areas when it becomes clear which boundaries remain after todays convection. Friday night... Like today, scattered showers and tstms will be across the area with the weak front pushing thru the area. Activity will diminish overnight and patchy fog will develop overnight. Lows in the upper 60s to low 70s region-wide. && .LONG TERM /SATURDAY THROUGH THURSDAY/... Overview... After an active stretch, a more benign pattern develops for the weekend and into next week. Ridging over the center of the country begins to shift east and gradually break down as a rather strong trough, the most robust we've seen in awhile, digs into the Great Lakes region. As the ridge folds over, a chunk of warmer air from out to the west will be advected towards the region, and is likely to lead to another uptick in the heat for the start of next week. The main surface feature to watch next week will be a cold front approaching from the west as low pressure tracks through southern Canada ahead of the approaching trough. Timing of this front remains uncertain (the overall trend is slower) but when it comes through it will likely bring a round of showers and thunderstorms. A trend towards high pressure and drier weather is then favored for late week. For sensible weather concerns this period, overall it looks like a fairly low impact stretch. Sunday through Tuesday will be quite hot and fairly humid. While each day will be marginal in terms of needing any heat advisories, the combined effects of these three days, continued warm overnights, and the recent lengthy stretch of similarly hot and humid conditions with no breaks may lead to some problems. Other than that, will monitor for any severe weather or hydro concerns with the frontal passage, but it does not look too alarming at the moment with shear on the weak side and the magnitude of frontal forcing in question. Dailies... Saturday-Saturday night... Raised PoPs a bit on Saturday (mostly slgt chc, some low end chc) especially to the south. This has seemed possible for awhile, and while Saturday by no means looks like a day with widespread showers and storms, does look like some isolated to widely scattered convection is possible. This is mainly driven by a continued warm and humid air mass and the continued nearby presence of the weak and diffuse surface front from earlier in the week. Additional surface boundaries such as the sea breeze may aid in producing isolated convection. Still a mainly dry day overall as high pressure will be starting to build in from the north. Warm and humid again Saturday with highs near 90 as the "cold front" to the south is very weak and will be mostly washed out by then. Sunday-Sunday night... Rain chances drop further on Sunday with weakening high pressure to the north moving a little further south. Still a warm and fairly humid air mass in place, but little forcing for ascent so while I can't totally rule out a shower especially over Delmarva or southern NJ, should be a mainly dry day and another warm night. Heat index values during the day Sunday rise towards 95 to 100, so approaching advisory criteria but more likely to stay below. Monday-Monday night... The trend is slower with the approach of a cold front next week as weak high pressure looks to remain our primary influence on Monday. Cut PoPs back to below mentionable levels on Monday. Monday will be quite hot ahead of the front, with highs getting into the low to mid 90s. Humidity, while not oppressive, will remain elevated, and heat index values may approach advisory criteria in some areas. Another warm and humid night. Tuesday-Wednesday... Likely to be the most active part of the period as low pressure tracks towards the southern Hudson Bay and into Quebec by midweek. A cold front will approach from the west as it does so and as a large trough digs into the Great Lakes. Ahead of the front, PWAT values will rise and humidity will probably peak on Tuesday, another very warm day. A band of showers and thunderstorms will likely move through ahead of the front, but the timing remains somewhat uncertain. Current trends favor the best rain chances being late Tuesday into Tuesday night. May dry out by Wednesday, but given what's happened with the last couple of cold fronts, would not be too surprised if this one also slows down enough to keep warmer and more humid air and even a storm risk still around on Wednesday, especially to the south. Am not currently too concerned with severe or hydro issues from this system. Wind fields look pretty weak and always worry about a lack of forcing with low centers tracking this far north. Just something to keep an eye on. Later next week... Once the midweek front passes, assuming it doesn't stall or wash out, then we should trend towards drier weather towards the end of next week. With the more robust troughing digging in to our west, we may finally see a somewhat more substantial drop in temperatures or at least humidity towards the end of next week, but still some uncertainty on that. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Overnight...Mainly VFR conditions with isolated to scattered showers and thunderstorms overnight. Better chances to the south and east of KPHL. Areas of fog are possible in places where rain fell and skies have a chance to clear. Winds will generally be southwest to west less than 10 knots but locally higher in and near tstms. Moderate confidence with low confidence on timing of any showers/convection. Friday...MVFR cigs/vis are possible through mid morning as winds will remain light across the region. Winds will generally be less than 10 knots but enough mixing is expected to bring conditions up to VFR through the afternoon and evening. Scattered showers and tstms will again develop with more restrictions possible. Outlook... Fri night...Showers and scattered tstms ending and localized fog developing. Saturday-Saturday night... Mainly VFR during the day Saturday. Slight chance of afternoon showers or thunderstorms mainly near and south of PHL. Overnight, fog development is possible, with some areas of IFR or lower possible. Winds light and variable. High confidence overall except low confidence in how widespread fog will be overnight. Sunday-Sunday night... Mainly VFR. Patchy fog possible Sunday morning. Southwest wind 5 to 10 kt. Moderate to high confidence. Monday-Monday night... Mainly VFR. Southwest wind 5 to 10 kt. Moderate to high confidence. Tuesday-Wednesday... Prevailing VFR, but a band of showers and thunderstorms will likely move through the region ahead of a cold front with a period of restrictions. Winds mainly west-southwest at 5 to 10 kt, becoming more west or west-northwest on Wednesday. Low confidence. && .MARINE... A summerlike pattern continuing with sub-SCA conditions exected along with late afternoon/evening scattered showers and tstms later today and Friday. Winds will be mostly west to southwest at around 10 knots much of the time. Locally winds winds and seas near tstms. Outlook... Through Tuesday night... No marine headlines are anticipated. Mainly dry weather expected over the waters with only isolated tstms possible Saturday. Light southeast winds on Saturday then mainly SW at 10 to 15 kt for the remainder of the period. Seas 2 to 4 ft. Fri night...sub-SCA expected. Scattered evening showers and tstms mostly for the DE and srn NJ waters. Rip Currents... With light winds and seas continuing, the risk for the formation of dangerous rip currents is expected to remain low through Friday. && .EQUIPMENT... The NOAA Weather Radio All-Hazards broadcast from Hibernia Park, Pennsylvania (Station WNG-704) will remain off the air until further notice due to damage suffered in the June 3 derecho. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...O'Brien Near Term...Meola/O'Hara Short Term...O'Hara Long Term...O'Brien Aviation...Meola/O'Brien/O'Hara Marine...O'Brien/O'Hara Equipment...WFO PHI
Hazardous weather outlook, Jul 23, 11:16 PM EDT, 1 hour 16 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1116 PM EDT Thu Jul 23 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-250330- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 1116 PM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Scattered thunderstorms will bring locally heavy rainfall. Flooding of roads, areas of poor drainage, and small streams and creeks is possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. DEZ004-NJZ014-024>026-250330- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 1116 PM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Scattered thunderstorms will bring locally heavy rainfall. Flooding of roads and areas of poor drainage is possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ANZ430-431-450>455-250330- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1116 PM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Thunderstorms may be accompanied by wind gusts in excess of 35 knots. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jul 23, 11:39 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1139 PM EDT THU JUL 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG 3 WSW EARLEVILLE 39.40N 75.97W
07/23/2020 CECIL MD UTILITY COMPANY
DOWNED WIRES NEAR GROVE NECK ROAD IN
EARLEVILLE. TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jul 24, 12:01 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1201 AM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM MARINE TSTM WIND 4 SSW ELSINBORO TWP 39.48N 75.54W
07/23/2020 M44 MPH SALEM NJ MESONET
NJWXNET GAUGE.
&&
CMSLocal storm report, Jul 24, 12:06 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1206 AM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM TSTM WND DMG MARSHALLTON 39.72N 75.65W
07/23/2020 NEW CASTLE DE FIRE DEPT/RESCUE
SEVERAL REPORTS OF POWER LINES DOWN IN THE
STANTON AND MARSHALLTON AREAS. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jul 24, 12:11 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 AM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 1 SW GLASGOW 39.59N 75.76W
07/24/2020 M2.42 INCH NEW CASTLE DE TRAINED SPOTTER
A STORM TOTAL OF 2.42 INCHES OF RAIN WAS
MEASURED NEAR GLASGOW, WITH 2.28 INCHES
RECORDED IN ONE HOUR (11P-12A).
&&
MEOLASpecial weather statement, Jul 24, 12:14 AM EDT, 18 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1214 AM EDT Fri Jul 24 2020
NJZ010-012-013-015-240445-
Western Monmouth-Somerset-Middlesex-Mercer-
1214 AM EDT Fri Jul 24 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MERCER...
SOUTHEASTERN SOMERSET...NORTHEASTERN MONMOUTH AND MIDDLESEX
COUNTIES...
At 1214 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Skillman to Morganville. Movement was
northeast at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
New Brunswick, Somerset, Middletown, Old Bridge, East Brunswick,
South Brunswick, Sayreville, North Brunswick, Princeton, Keansburg,
Matawan, Jamesburg, Hightstown, Cranbury, Hopewell, Rocky Hill,
Millstone, Skillman, Brownville and Yorketown.
This includes the following highways...
New Jersey Turnpike between exits 9 and 10.
Garden State Parkway between mile markers 114 and 127.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4032 7424 4026 7446 4028 7454 4032 7455
4038 7482 4054 7456 4051 7426 4050 7426
4050 7428 4046 7426 4044 7420 4046 7418
4045 7413 4042 7405
TIME...MOT...LOC 0414Z 236DEG 13KT 4039 7472 4036 7428
StaarmannSpecial weather statement, Jul 24, 12:32 AM EDT, 0 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 1232 AM EDT Fri Jul 24 2020 NJZ009-015-PAZ070-101>106-240500- Hunterdon-Mercer-Lower Bucks-Upper Bucks-Eastern Montgomery-Western Montgomery-Delaware-Western Chester-Eastern Chester- 1232 AM EDT Fri Jul 24 2020 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL HUNTERDON...WEST CENTRAL MERCER...MONTGOMERY...CENTRAL BUCKS... NORTHEASTERN CHESTER AND NORTH CENTRAL DELAWARE COUNTIES... At 1231 AM EDT, strong thunderstorms were clustered over Lansdale, or 19 miles northwest of Philadelphia, moving northeast at 55 mph. Wind gusts up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Norristown, Phoenixville, Lansdale, West Norriton, East Norriton, Perkasie, Doylestown, Byram, Conshohocken, Hatboro, Souderton, Bedminster, Ambler, Collegeville, Royersford, Chalfont, Tinicum, Trappe, Hatfield and New Hope. This includes the following highways... Pennsylvania Turnpike between mile markers 316 and 339. Northeast Extension between mile markers 21 and 37. Interstate 76 in Pennsylvania between mile markers 327 and 333. Interstate 476 in Pennsylvania between mile markers 13 and 19. If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3996 7548 4015 7571 4054 7509 4033 7484 TIME...MOT...LOC 0431Z 227DEG 49KT 4025 7531 Davis
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:04 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 26 min |
| Jul 23, 11:16 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 44 min |
| Jul 23, 11:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 12:14 AM EDT | Special Weather Statement | PHI | Middlesex | 31 min |
| Jul 24, 12:23 AM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 52 min |
| Jul 24, 12:31 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 119 min |
| Jul 24, 12:51 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 24, 1:13 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 62 min |
| Jul 24, 1:28 AM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 24, 1:36 AM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 24, 2:18 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 42 min |
| Jul 24, 5:04 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 24, 10:43 AM EDT | Flash Flood Warning | PHI | Camden | 76 min |
| Jul 24, 11:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 12:43 PM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Jul 24, 1:09 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 110 min |
| Jul 24, 1:40 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jul 24, 1:43 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Monmouth | 3 hr |
| Jul 24, 2:02 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 3 hr |
| Jul 24, 2:19 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 2 hr |
| Jul 24, 2:26 PM EDT | Flash Flood Warning | PHI | Burlington | 2 hr |
| Jul 24, 2:39 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Jul 24, 2:42 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 2 hr |
| Jul 24, 3:34 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 2 hr |
| Jul 24, 4:22 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 3 hr |
| Jul 24, 4:58 PM EDT | Areal Flood Advisory | PHI | Cape May | 2 hr |
| Jul 23, 10:26 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 49 min |
| Jul 23, 10:44 PM EDT | Areal Flood Advisory | PHI | Chester | 2 hr |
| Jul 23, 11:10 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 2 hr |
| Jul 23, 11:38 PM EDT | Special Weather Statement | PHI | Chester | 37 min |
| Jul 23, 11:44 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 46 min |
| Jul 24, 12:24 AM EDT | Flash Flood Warning | PHI | Chester | 114 min |
| Jul 24, 12:42 AM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 48 min |
| Jul 23, 11:00 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 45 min |
| Jul 24, 12:37 AM EDT | River Flood Warning | PHI | New Castle | 102 min |
| Jul 24, 4:35 PM EDT | Special Weather Statement | PHI | New Castle | 25 min |
| Jul 24, 5:34 PM EDT | Special Weather Statement | PHI | Sussex | 26 min |
| Jul 23, 10:18 PM EDT | Special Weather Statement | PHI | Cecil | 27 min |
Nearby
Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.